# SDR FDEA201401180132

- Difficulty date: January 18, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE INBD ACTUATOR HOLE.  WORN BUSHING ON INBD ACTUATOR HOLE AT RT WING OTBD FLAP INBD FWD HINGE.  REMOVED IAW MD11 CMM 20-20-07 REV 78.  NEW BUSHING & WASHER FABRICATED & INSTALLED IAW 1-5750-87638C PART 2 TITLE, WINGS - TE & TE DEVICES.  RT OTBD FLAP INBD HINGE BRACKET REPAIR STEP 2, STEP 2 B 1, STEP 2 B 2 & STEP 3.
